# SDR UALA2012090605020

- Difficulty date: September 5, 2012
- Submitted: September 8, 2012
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 62,661 hours, 21,950 cycles
- Engine: Pwa PW2037
- System (JASC): 2530 · Buffet/Galleys
- Part: Chiller
- Part number: 3741
- Part serial: 160
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  AFT CHILLER IN FWD GALLEY FAULTED.  INSPECTED CHILLER AND ADJACENT ARE AS ALSO E&E COMPARTMENT, NO EVIDENCE OF ELECTRICAL ODOR.  INOP'D THE CHILLER, PULLED AND COLLARED CHILLER C.B'S PER MEL 2520L. WHEN REPLACING CHILLER, ROUTE THE UNSERVICABLE CHILLER TO ENGINEERING HOLD, DUE TO REPORT OF ELECTRICAL SMELL WHEN CHILLER WENT INOP.  REMOVED AND REPLACED CHILLER, OPS CHECK GOOD.
